# SDR GTIA2025063038971

- Difficulty date: June 26, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N933NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10014
- Aircraft time: 16,973 hours, 7,182 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT IN DESCENT STRONG DIRTY SOCK ODOR. PERSISTENT, DIRTY SOCKS SMELL. APPARENT CABIN SOURCE: CABIN AIR SUPPLY VENTS. AFT CABIN/GALLEY(LAV). NO VISIBLE SMOKE/HAZE. MEDICAL ATTENTION REQUIRED, EMS.-PERFORMED INSPECTION OF FUMES EVENT IAW TSM 05-50-00-810-831-A FOUND TO BE TYPE 3 ENG 2. SEE NEXT LB PAGE 3613656-1 FOR MX ACTION.
